Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth
Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986), pp. 219-245.
@article{RSMUP_1986__76__219_0,
     author = {Marino, Mario and Maugeri, Antonino},
     title = {Partial {H\"older} continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {219--245},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     zbl = {0622.35030},
     mrnumber = {881572},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1986__76__219_0/}
}
TY  - JOUR
AU  - Marino, Mario
AU  - Maugeri, Antonino
TI  - Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1986
DA  - 1986///
SP  - 219
EP  - 245
VL  - 76
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1986__76__219_0/
UR  - https://zbmath.org/?q=an%3A0622.35030
UR  - https://www.ams.org/mathscinet-getitem?mr=881572
LA  - en
ID  - RSMUP_1986__76__219_0
ER  - 
%0 Journal Article
%A Marino, Mario
%A Maugeri, Antonino
%T Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1986
%P 219-245
%V 76
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1986__76__219_0
Marino, Mario; Maugeri, Antonino. Partial Hölder continuity of the spatial derivatives of the solutions to nonlinear parabolic systems with quadratic growth. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986), pp. 219-245. http://archive.numdam.org/item/RSMUP_1986__76__219_0/

[1] S. Campanato, Equazioni paraboliche del secondo ordine e spazi £2,θ(Ω, δ), Ann. Mat. Pura Appl., 73 (1966), pp. 55-102. | Zbl

[2] S. Campanato, Maggiorazioni interpolatorie negli spazi Hλ m,p(Ω), Ann. Mat. Pura Appl., 75 (1967), pp. 261-276. | Zbl

[3] S. Campanato, Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems, Rend. Sem. Mat. Padova, 59 (1978), pp. 147-165. | Numdam | MR | Zbl

[4] S. Campanato, Sistemi ellittici in forma divergenza. Regolarità all'interno, « Quaderni» Ann. Scuola Norm. Sup. Pisa, 1980. | MR | Zbl

[5] S. Campanato, Partial Hölder continuity of solutions of quasilinear parabolic systems of second order with linear growth, Rend. Sem. Mat. Padova, 64 (1981), pp. 59-75. | Numdam | MR | Zbl

[6] S. Campanato, Lp regularity and partial Hölder continuity for solutions of second order parabolic systems with strictly controlled growth, Ann. Mat. Pura Appl., 128 (1981), pp. 287-316. | MR | Zbl

[7] S. Campanato, On the nonlinear parabolic systems in divergence form. Hölder continuity and partial Hölder continuity of the solutions, Ann. Mat. Pura Appl., 137 (1984), pp. 83-122. | MR | Zbl

[8] S. Campanato - P. Cannarsa, Differentiability and partial Hölder continuity of the solutions of nonlinear elliptic systems of order 2m with quadratic growth, Ann. Scuola Norm. Sup. Pisa, (4), 8 (1981), pp. 285-309. | Numdam | MR | Zbl

[9] P. Cannarsa, Second order non variational parabolic systems, Boll. Un. Mat. Ital., (5), 18-C (1981), pp. 291-315. | MR | Zbl

[10] G. Da Prato, Spazi £(p,θ)(Ω, δ) e loro proprietà, Ann. Mat. Pura Appl., 69 (1965), pp. 383-392. | Zbl

[11] E. Giusti, Precisazione delle funzioni H1,p e singolarità delle soluzioni deboli di sistemi ellittici non lineari, Boll. Un. Mat. Ital., 2 (1969), pp. 71-76. | MR | Zbl

[12] F. John - L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), pp. 415-426. | MR | Zbl

[13] O.A. Ladyzekskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Translations of Mathematical Monographs, Vol. 23, Amer. Mathem. Society, Providence, 1968. | Zbl

[14] J.L. Lions, Equations differentielles opérationnelles et problèmes aux limites, Grundlehren B. 111, Springer-Verlag, Berlin, 1961. | MR | Zbl